# SDR SWIA2022122767040

- Difficulty date: December 4, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31101157SA
- Condition: Cracked
- Location: Bs 280 R-Lbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CLIPS FOUND CRACKED AT FS280 RBL9 AND LBL9 BEAMS.  REMOVED AND REPLACED CRACKED INBD CLIPS WITH NEW CLIPS IAW REO 601R-53-21-3587 REV-, DWG 601R311011 REV C, AND SRM 51-42-21.
